Ulster University Logo

Ulster Institutional Repository

Dynamics of Social Networks: A Deterministic Approach

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Pearson, DW and McCartney, M (2002) Dynamics of Social Networks: A Deterministic Approach. International Journal of Applied Mathematics & Computer Science, 12 (4). pp. 545-551. [Journal article]

Full text not available from this repository.

URL: http://www.issi.pz.zgora.pl/amcs/vol.php?volume=12&number=4


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Smart Environments
ID Code:7870
Deposited By:Dr Mark McCartney
Deposited On:22 Jan 2010 09:43
Last Modified:22 Jan 2010 09:43

Repository Staff Only: item control page